On mean values and exterior densities.

А. Марков

Matematiceskij sbornik

  • Volume: 46, Issue: 1, page 165-191
  • ISSN: 0368-8666

How to cite


Марков, А.. "On mean values and exterior densities.." Matematiceskij sbornik 46.1 165-191. <http://eudml.org/doc/65017>.

author = {Марков, А.},
journal = {Matematiceskij sbornik},
keywords = {Set theory, real functions},
language = {eng},
number = {1},
pages = {165-191},
publisher = {Tipogr. Lissnera i Sobko},
title = {On mean values and exterior densities.},
url = {http://eudml.org/doc/65017},
volume = {46},

AU - Марков, А.
TI - On mean values and exterior densities.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 46
IS - 1
SP - 165
EP - 191
LA - eng
KW - Set theory, real functions
UR - http://eudml.org/doc/65017
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.